# SDR SWAA2013051516054

- Difficulty date: May 13, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 35,288 hours, 23,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9910151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE CABIN CUSP WEB CRACKED AT STA 671, RBL 45.  REPAIRED CUSP WEB IAW SRM.
